# SDR UALA2013062104344

- Difficulty date: June 19, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 94,968 hours, 14,971 cycles
- Engine: Pwa PW4060
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 490S1
- Part serial: 26
- Condition: Failed
- Location: Hf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF RECEPTION WEAK, INTERMITTENT, ERRATIC.  ALL FREQS TRANSMISSIONS OK.   REPLACED LEFT HF COUPLER, IAW AMM 23-11-01, ACCOMPLISHED LOCAL AND LONG DISTANCE CHECK, TESTED GOOD.
